|"Is it dangerous to take w/ HIV meds?" *URGENT*
Aug 11, 2012
I am taking- Intellance, Truvada, Reyataz, & Norvir & I am having a number of abdominal issues and I purchased an OTC colon detox and I was wondering if it will be dangerous to take. It is called Walgreen's Super Colon Detox & it is Senna leaf powder 576mg will it interfere with the HIV meds or make me ill??? Thank you, Dave
| Response from Dr. Young
Hello Dave and thanks for posting.
Sorry, taking an over the counter colon detox is urgent? Maybe I'm missing something about your symptoms (if so, this should really be brought to your care provider's attention before taking any alternative remedies).
Having said that, I don't think that there will be any significant negative interactions with your HIV medications.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dangerous Interactions Between Norvir And Advair
- Sore On Mouth Sign Of HIV Infection
- Sore Throat Worried It Could Be HIV
- Ache In Testicles After Oral Sex Worried I Have HIV
- Flaky Skin After Oral Sex With No Protection Does It Mean I Have HIV
- Muscle Ache After Performing Oral Sex Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.